# SDR SWAA2024112550607

- Difficulty date: October 18, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER T/E PANEL BULB SEAL SUPPORT ANGLE IS CRACKED AT RSS 274<[01] REMOVED; REPLACED; AND INSTALLED A NEW BULB SEAL SUPPORT ANGLE AT R/W UPPER T/E PANEL AT RSS 274 IAW SRM 51-40-02 AND IPC 57-50-00-25.;[02] VERIFIED CORRECTIVE ACTION 1
